Pabron Cough Kids - Taisho Pharmaceutical | DrugInfo.In

Pabron Cough Kids - Taisho Pharmaceutical

The drug brand named Pabron Cough Kids contains generic salt-Carbocisteine and is manufactured by Taisho Pharmaceutical.
Pabron Cough Kids is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- R05CB03-Carbocisteine.

Generic Salts


Carbocisteine

Available types of drugs

Syrup; Oral; Carbocisteine 100 mg / 5 ml

Medical categories

Human Drug
Cough and cold preparations

Usage-Diseases

R05CB03-Carbocisteine
Manufacturers

Taisho Pharmaceutical
DKSH

More Drugs